# SDR DL757952926

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N656DL
- Make and model: Boeing 757232
- Aircraft serial: 24396
- Engine: Pwa PW2037
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

ON CLIMBOUT AT FL 180, HAD LEFT GEN DRIVE EICAS MSG, FOLLOWED BY LEFT ENGINE FIRE WARNING.  ENGINE WAS SHUTDOWN, FIRE BOTTLES DISCHARGED, FIRE WARNING WENT OUT.  RETURNED TO DFW.  FOUND NR 1 ENGINE IDG WITH UNCONTAINED FAILURE.  ENGINE WAS REPLACED AND ROUTED TO SHOP.
